Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a $p$-adic vanishing theorem of Garland

Author: W. Casselman
Journal: Bull. Amer. Math. Soc. 80 (1974), 1001-1004
MSC (1970): Primary 20E40, 20G10, 20G25
MathSciNet review: 0354933
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Cohomologie de certains groupes discrets et Laplacien p-adique, Séminaire Bourbaki: 1973, Exposé 437.
  • 2. W. Casselman, The Steinberg character as a true character, Proc. Sympos. Pure Math., vol. 26, Amer. Math. Soc., Providence, R.I., 1972, pp. 413-418. MR 338273
  • 3. W. Casselman and D. Wigner, Continuous cohomology and a conjecture of Serre's, Invent. Math, (to appear). MR 352333
  • 4. H. Garland, p-adic curvature and the cohomology of discrete subgroups, Ann. of Math. (2) 97 (1973), 375-423. MR 320180
  • 5. D. A. Každan, Connection of the dual space of a group with the structure of its closed subgroups, Funkcional Anal. i Priložen. 1 (1967), 71-74=Functional Anal. Appl. 1 (1967), 63-65. MR 35 #288. MR 209390
  • 6. J.-P. Serre, Cohomologie des groupes discrets, Prospects in Mathematics, Ann. of Math. Studies, no. 70, Princeton Univ. Press, Princeton, N.J., 1970. MR 385006

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E40, 20G10, 20G25

Retrieve articles in all journals with MSC (1970): 20E40, 20G10, 20G25

Additional Information


American Mathematical Society